# SDR 20010402CW003

- Difficulty date: June 9, 2000
- Submitted: April 2, 2001
- Operation: General aviation
- Aircraft: N90464
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P0261051
- Engine: Lyc TIO540*
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Buckle
- Part number: 4000
- Condition: Defective
- Location: Seat Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK SIDE, OUTER RADIUS FOR BELT CUT OUT.  CRACKS AT CORNERS OF SLOT.  BUCKLE MADE OF ALUMINUM.
